MEDTRONIC EUROPE SARL COMPIA MRI QUAD CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Back to Search Results |
| Model Number |
DTMC1QQ |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930)
| Date of Event |
06/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 6947m62 defib lead; 429888 lead, implant date: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced erosion and possible infection.It was also reported that during right atrial (ra) lead explant, a stylet was introduced into the ra lead lumen, the helix was retracted, and the lead was withdrawn from the right atrium.However, the lead could not be removed past the left subclavian vein despite multiple attempts.Fluoroscopy showed the ra lead had been damaged due to manual stress during removal attempts.After the stylet was withdrawn, it could not be re-advanced fully because of the damaged segment remaining in the subclavian vein.Multiple snare attempts via the right femoral vein were unsuccessful, so the exposed portion of the ra lead was cut and removed, while the damaged remaining segment was left embedded in fibrous tissue within the left subclavian vein and remains in the patient.The cardiac resynchronization therapy defibrillator (crt-d) system was explanted.No further patient complications have been reported as a result of this event.